Subexponentiality of the product of dependent random variables

Yang, Haizhong, Sun, Suting . Statistics & Probability Letters 2013. 83 (9) :2039-2044

Locate this article in:

Bibtex

@article{CIS-270854,
  Author = {Yang, Haizhong and Sun, Suting},
  Title = {Subexponentiality of the product of dependent random variables},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {9},
  Year = {2013},
  Pages = {2039--2044},
  Keywords = {bubble graphs, Tail probability, Regular variation}
}

Similar articles